# SDR YBS2003F00000

- Difficulty date: July 24, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Engine: Cont TSIO520*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Barrel
- Part number: 514110314
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT REPORTED RT MLG COLLAPSED.  MECHANIC FOUND RT MLG UPPER BARREL SHEARED ABOVE UPPER TORQUE LINK ATTACH POINT.  MECHANIC REMOVED AND REPLACED MLG ASSY, RT PROP, RT ENGINE, C/W MINOR SHEET METAL REPAIRS TO FLAPS, AND REPLACED RT MLG DOOR.  INSPECTION OF RUNWAY AT LANDING AREA FOUND MANY POT HOLES AND RUTS.
